# SDR DALA2025112108524

- Difficulty date: November 21, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 57,900 hours, 27,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK AMDS CARD 5014-2001, FOUND BATTERY EMERGENCY LIGHT PACK INOPERATIVE.   REMOVED AND REPLACED THE BATTERY PACK ON ROW 27-28. IAW AMM 33 -51. OPS CHECKED GOOD. (6515193)
